0 Members and 3 Guests are viewing this topic.
Joe,There is another similar discussion here: http://www.thenakedscientists.com/forum/index.php?topic=2734.0You may find it interesting.
except my BP was sky high
For example, if I masturbated on monday at 15 o'clock, I would feel sick during the rest of the day, go to sleep, feel bad the entire next day (tuesday), sleep at night, and wake up well on wednesday.
The only thing I have achieved in this years is that by having a trio of pills (1 for anxiety, 1 for depression, 1 for schizophrenia) I can control wet dreams, which were very frequent before taking them, and were ruining my life.
Get this: My brother is a world class athlete. He runs over 15 miles every other day. Sometimes twice on the weekend. He goes to the gym and so in additional to unbelievable cardio fitness he is pretty ripped. This is a man who can work all day, drink all night, have sex up to seven times (it is true - I heard them) in the early hours, get up wihtout having slept, go to work all day and feel 'just fine' (his own words).Unbelievable isn't it?
I'm emailing Dr Marcel Waldinger.You never know....he's probably far too busy to come here but I have extended him an invitation to read the thread !!....
Quote from: neilep on 23/10/2007 23:06:04I'm emailing Dr Marcel Waldinger.You never know....he's probably far too busy to come here but I have extended him an invitation to read the thread !!....JUST WONDERFUL, NEIL!!! WAY TO GO!!!!!
I just signed up and have read a whole bunch on this thread and I figured I would simply relate my own experience with POIS.I first began to notice a tiredness after orgasm in my late teens. This was a few years after having been diagnosed with Crohn's disease (IBD), and at about the same time that I began taking 20mg Prozac daily for depression and an anxiety disorder.As the years have passed (I'm now 30 years old) it has grown from a mild condition to and extremely sensitive one.Typically, my POIS manifests itself thus:After orgasm (either sex or masturbation) I feel lethargic, and suffer derealisation. Overall, I feel like my internal energy has disappeared. Hours later the IBD suddenly becomes worse. I cannpt properly digest the food I ingest, and food ingested before orgasm often slows down or stops its passage through the intestines. Upon waking the next day I feel shattered, bereft of any energy, and simply getting up is quite difficult. It will often take several days before I feel my energy return fully.In severe cases, sometimes after several orgasms over a short period, or when low energy levels preceed one orgasm, digestion shuts down completely resulting in massive pain from bloating in the abdomen, fever, and sometimes the pain is so intense I become delerious.TO summarise: The main effect of orgasm is to induce a state of low or very low body energy. The intestinal condition which I suffer is the main site where the effects of this lack of energy is felt most keenly.Interestingly, my Crohn's disease has always been closely related to energy levels. I go through periods of very good cardiovascular fitness, and at these times, food intolerances drop in intensity and the robustness of my digestion / intestines increases. Also, when cardiovascularly fit and feeling 'great', I can have the occasional orgasm without inducing POIS.Lifestyle: It's often only oral sex on the menu for my wife, whom I love dearly and am very attracted to, and it kills me that I can't have sex with her all the time! Often I have sex with her but avoid orgasm, which we both find frustrating. She understands the problem I have, but we are both at a loss of how to fix it. Like I say, the best I can do is try to remain as fit as possible, but that is not a cure, and it's still only has a mild positive effect.Do most people who suffer POIS have other medical / psychological conditions? I'm off the Prozac but I've been on 40mg of Cipramil / Citalopram (a similar SSRI that is licensed for panic attacks and anxiety) for about 5 years now.Thanks for listening!Chris
CHRISVery interesting to read about the difference between spectacular sex vs. ho-hum orgasm and how it can affect POIS! I wish I had kept a diary.
Look at your privates messages, answer if you want and send it to me in a private message.
Quote from: Karen W. on 24/10/2007 07:37:55Hi Chris.. You mentioned Citalopram, I am not a man , but have followed this thread for a long time. I have met many men with these problems and I sympathize. I was just drawn in by this med. I have been on it for quite awhile and just went off. It was making me extremely sick.. vomiting intense nausea more shortness of breath and the shakes.. it was not like that at first.. It was something that built up after long time usage,, I feel way better off them They were treating my Depression and anxiety also. I did notice a huge lack of interest in sex although I wasn't having any anyway, but...That was what was unusual.. it seemed to make me less interested altogether! Has it decreased your desire to have sex??
or mail me on firstname.lastname@example.org we have to unite first to fight this evil